Akcije

Mathematica Moravica
kako citirati ovaj članak
podeli ovaj članak

Metrika

  • citati u SCIndeksu: 0
  • citati u CrossRef-u:0
  • citati u Google Scholaru:[]
  • posete u poslednjih 30 dana:3
  • preuzimanja u poslednjih 30 dana:3

Sadržaj

članak: 1 od 7  
Back povratak na rezultate
2013, vol. 17, br. 1, str. 1-10
Rhoades type fixed point theorems for a family of hybrid pairs of mappings in metrically convex spaces
(naslov ne postoji na srpskom)
aDepartment of Mathematics, Mewat Engineering college (Wakf), Palla, Nuh, Mewat, India
bDepartment of Mathematics, Aligarh Muslim University, Aligarh, India

e-adresak_ladlay@yahoo.com, mhimdad@yahoo.co.in
Ključne reči: Metrically convex metric space; Quasi-coincidentally commuting mappings; Compatible mappings; Coincidentally idempotent
Sažetak
(ne postoji na srpskom)
The present paper establishes some coincidence and fixed point theorems for a sequence of hybrid type nonself mappings defined on a closed subset of a metrically convex metric spaces, which generalize some earlier results due to Rhoades [18], Ahmed and Rhoades [1] and many others. Some related results are also derived.
Reference
Ahmad, A., Imdad, M. (1998) Some Common Fixed Point Theorems for Mappings and Multi-valued Mappings. Journal of Mathematical Analysis and Applications, 218(2): 546-560
Ahmed, A., Khan, A.R. (1997) Some Common Fixed Point Theorems for Non-self Hybrid Contractions. Journal of Mathematical Analysis and Applications, 213(1): 275-286
Assad, N., Kirk, W. (1972) Fixed point theorems for set-valued mappings of contractive type. Pacific Journal of Mathematics, 43(3): 553-562
Dhage, B.C., Dolhare, U.P., Petrusel, A. (2003) Some common fixed point theorems for sequences of nonself multi-valued operators in metrically convex metric spaces. Fixed Point Theory, 4 (2): 143-158
Hadžić, O.L. (1989) On coincidence points in convex metric spaces. Zb. Rad. Univ u Novom Sadu Prirod.-Mat. Fak., Ser. Mat, 19(2), str. 233-240
Hadžić, O.L., Gajić, Lj. (1986) Coincidence points for set-valued mappings in convex metric spaces. Zb. Rad. Prirod. Mat. Fak. Ser. Mat, 16(1), str. 13-25
Huang, N.J., Cho, Y.J. (1997) Common fixed point theorems for a sequence of set-valued mappings. Korean J. Math. Sci., (4): 1-10
Imdad, M., Ahmad, A., Kumar, S. (2001) On nonlinear nonself hybrid contractions. Radovi Mat., (10): 243-254
Imdad, M., Kumar, S. (2003) Rhoades-type fixed-point theorems for a pair of nonself mappings. Computers & Mathematics with Applications, 46(5-6): 919-927
Itoh, S. (1977) Multi-valued generalized contractions and fixed point theorems. Comment. Math. Univ. Carolinae, (18): 247-258
Itoh, S., Takahashi, W. (1977) Single-valued mappings, multivalued mappings and fixed-point theorems. Journal of Mathematical Analysis and Applications, 59, 3, 514-521
Kaneko, H., Sessa, S. (1989) Fixed point theorems for compatible multivalued and single-valued mappings. Internat. J. Math. Math. Sci, 12(2), 257-262
Khan, M. (1981) Common fixed point theorems for multivalued mappings. Pacific Journal of Mathematics, 95(2): 337-347
Kuratowski, K. (1966) Topology. New York: Academic press, vol. 1
Nadler, Jr.S.B. (1969) Multi-valued contraction mappings. Pacific Journal of Mathematics, 30, 475-488
Rhoades, B.E. (1978) A fixed point theorem for some nonself mappings. Math. Japon, 23 (4): 457-459
Rhoades, B.E. (1997) A fixed point theorem for nonself set-valued mappings. Internat. J. Math. & Math. Sci, 20(1): 9-12
Rhoades, B.E., Ahmed, M.A. (2001) Some common fixed point theorems for compatible mappings. Indian J. Pure Appl. Math, 32(8), 1247-1254
 

O članku

jezik rada: engleski
vrsta rada: neklasifikovan
DOI: 10.5937/MatMor1301001K
objavljen u SCIndeksu: 20.03.2014.

Povezani članci

Nema povezanih članaka